# SDR ZZDA2010538

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN TIRE FAILED ON TAKEOFF.  REMOVED AND REPLACED MAIN TIRE ASSEMBLY IAW AMM 32-41-01.  SERVICED WITH N2 TO CORRECT PRESSURE.
